MathSciNet Relay Station
MathSciNet bibliographic data
MR695280 (84e:43008) 43A50 (12B40 43A75)
Wade, W. R.; Yoneda, K. Erratum to: "Uniqueness and quasimeasures on the group of integers of a $p$-series field'' [Proc. Amer. Math. Soc. 84 (1982), no. 2, 202–206; MR 83c:43010]. Proc. Amer. Math. Soc. 88 (1983), no. 2, 378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement